To what extent does the dual Banach space$E′$determine the polynomials over$E$?

Silvia Lassalle Departamento de Matemática (FCEN), Universidad de Buenos Aires Ignacio Zalduendo Departamento de Economía y Matemática, Universidad de San Andrés

TBD mathscidoc:1701.332946

Arkiv for Matematik, 38, (2), 343-354, 1998.8
We show that under conditions of regularity, if$E′$is isomorphic to$F′$, then the spaces of homogeneous polynomials over$E$and$F$are isomorphic. Some subspaces of polynomials more closely related to the structure of dual spaces (weakly continuous, integral, extendible) are shown to be isomorphic in full generality.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ]
@inproceedings{silvia1998to,
  title={To what extent does the dual Banach space$E′$determine the polynomials over$E$?},
  author={Silvia Lassalle, and Ignacio Zalduendo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559934768755},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={343-354},
  year={1998},
}
Silvia Lassalle, and Ignacio Zalduendo. To what extent does the dual Banach space$E′$determine the polynomials over$E$?. 1998. Vol. 38. In Arkiv for Matematik. pp.343-354. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559934768755.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved